# SDR A6WA201441649

- Difficulty date: June 9, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW BRAKE TRANSDUCER BRACKET CRACKED.  R & R LT MLG WW BRAKE TRANSDUCER BRACKET PN 601R75262-159 IAW SRM 51-40-11 & 51-42-06.
